# SDR CA080604016

- Difficulty date: June 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod
- Condition: Out Of Rig
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

(CAN) UPON GEAR RETRACTION DURING TAKEOFF A RHYTHMIC THUMPING SOUND WAS HEARD COMING FROM THE NOSE AREA. A RETURN TO FIELD WAS REQUESTED AND AN EMERGENCY DECLARED. NO EICAS MESSAGE WAS POSTED AND NOISE STOPPED WHEN GEAR SELECTED DOWN.  LANDING DONE WITHOUT ANY ISSUE. ACFT WAS PUT IN QUARANTINE FOR TEST ON GROUND AND FINDING OF THE ROOT CAUSE. AFTER TROUBLESHOOTING NOISE SUSPECTED TO BE COMING THE NOSE LANDING GEAR DOOR FUNCTIONAL TEST PROCEDURE FTP S604-323001 R  RECHECKED FOR  -DOOR MECHANISM RIGGING PARA 5.1.2 -GEAR MANUAL RELEASE PARA5.6.4 -LANDING GEAR FUNCTIONAL CHECK PARA 5.8  MINOR ADJUSTMENT DONE TO R/H NOSE DOOR ACTUATING ROD SYS WAS CHECKED AND FOUND OK AND ACFT WAS RELEASED FOR FLIGHT TEST.
